MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; CREATININE CRE2 FLEX® REAGENT CARTRIDGE,

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; CREATININE CRE2 FLEX® REAGENT CARTRIDGE,
Model Number 10872079
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted siemens healthcare diagnostics customer care center (ccc) to report elevated results were obtained with creatinine (cre2) on a single patient sample on two dimension® exl¿ 200 integrated chemistry systems when compared to an alternate siemens instrument with alternate methodology.Siemens is investigating the event.
 
Event or Problem Description
An elevated creatinine (cre2) patient sample result was obtained on two dimension® exl¿ 200 integrated chemistry systems when compared to a creatinine result on the same sample processed with an alternate methodology on an alternate siemens system.The results from both systems were reported to the physician(s) who questioned the difference in results.The customer does not consider any of the results to be discordant.No corrected reports were issued.The patient was admitted to the facility based on the cre2 results from the dimension exl systems.There are no known reports of patient intervention, unnecessary treatment or adverse health consequences due to the cre2 results from the dimension exl systems or the admission to the hospital.
 
Additional Manufacturer Narrative
Initial mdr 2517507-2021-00291 was filed 21-oct-2021.Additional information (29-oct-2021): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the elevated creatinine (cre2) results on two dimension® exl¿ 200 integrated chemistry systems when compared to a creatinine result on the same sample processed with an alternate methodology on an alternate siemens system.Hsc reviewed the information provided by the customer.Quality control was in range and no issues were noted with other patient samples indicating that the instrument and assay were performing acceptably.A potential product issue has not been identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION®
Common Device Name
CREATININE CRE2 FLEX® REAGENT CARTRIDGE,
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC - BROOKFIELD
registration number: 1226181
101 silvermine road
brookfield CT 06804 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key12672346
Report Number2517506-2021-00291
Device Sequence Number4480290
Product Code CGX
UDI-Device Identifier00630414595009
UDI-Public00630414595009
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number10872079
Device Catalogue NumberCRE2 SMN 10872079
Device Lot NumberFA2181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale